| Catalog Number |
PRB35-06-150-120 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Ulcer (2274); Swelling/ Edema (4577)
| Date of Event |
01/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
During the index procedure an protege ef stent was used to treat left superficial femoral proximal.Approximately 14 months post procedure patient suffered left leg atherosclerosis.Patient presented with non-healing wound.Increased swelling left foot.Left leg angiogram was recommended.Angiogram performed.Left femoropopliteal atherectomy angioplasty, left anterior tibial artery atherectomy angioplasty was performed.Follow up imaging demonstrated widely patent femoropopliteal stent and widely patent anterior tibial artery proximally with some mild disease distally.Patient recovered.